Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata to ``General product measures''


Authors: E. O. Elliott and A. P. Morse
Journal: Trans. Amer. Math. Soc. 157 (1971), 505-506
MSC: Primary 28.40
DOI: https://doi.org/10.1090/S0002-9947-1971-0281865-X
Original Article: Trans. Amer. Math. Soc. 110 (1964), 245-283.
MathSciNet review: 0281865
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.40

Retrieve articles in all journals with MSC: 28.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0281865-X
Article copyright: © Copyright 1971 American Mathematical Society